MathSciNet Relay Station
MathSciNet bibliographic data
MR2055991 35Q53 (35B30 76B15)
Zhou, Yong Wave breaking for a shallow water equation. Nonlinear Anal. 57 (2004), no. 1, 137–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement